当前位置: 首页 > 师资队伍 > 助教 > 正文

吴燚

【来源: | 发布日期:2020-08-31 】

吴燚,男,1987年2月生,安徽池州人。2007年毕业于山东大学数学与应用数学专业,获理学学士学位,2014年9月至2020年6月就读于安徽大学统计学专业,获理学博士学位。

主讲课程:概率论与数理统计,随机过程,多元统计分析

研究方向:相依变量的概率极限理论及其在统计模型,动力系统及风险管理中的应用;非参数模型、半参数EV回归模型中各种估计量的统计大样本性质;次线性期望空间、Hilbert空间、Banach空间下的极限理论及应用

主持的教科研项目:

参与导师及导师团队的国家自然科学基金项目多项(11671012,11871072等),安徽省自然科学基金杰出青年项目(1508085J06)和安徽省高校拔尖人才重点项目(gxbjZD2016005)。此外,主持安徽大学研究生创新项目一项(yfc100021)。《Communications in Statistics - Theory and Methods》、《Discrete Dynamics in Nature and Society》等SCI期刊审稿人。

研究成果:

1、Wu Yi,Wang Xuejun, Narayanaswamy Balakrishnan. On the consistency of the P-C estimator in a nonparametric regression model. Statistical Papers, 2020, 61, 899-915. (SCI 3区)

2、Wang Xuejun,Wu Yi,Yu Wei, Yang Wenzhi, Hu Shuhe. Asymptotics for the linear kenel quantile estimator of Value-at-risk. TEST, 2019, 28(4), 1144-1174. (SCI 2区)

3、Wang Xuejun,Wu Yi,Hu Shuhe.The Berry-Esseen bounds of the weighted estimator in a nonparametric regression model. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2019, 71(5), 1143-1162. (SCI 3区)

4、Wu Yi,Wang Xuejun, Li Yongming, Hu Shuhe.Berry-Esseen type bounds of the estimators in a semiparametric model under linear process errors with alpha-mixing dependent innovations. STATISTICS, 2019, 53(5), 943-967. (SCI 3区)

5、Wu Yi,Wang Xuejun, Sung SooHak.Asymptotic normality and mean consistency for the weighted estimator in nonparametric regression models.JOURNAL OF THE KOREAN STATISTICAL SOCIETY, 2019, 48(3), 463-479.(SCI 4区)

6、Wu Yi,Wang Xuejun, Hu Tien-Chung, Cabrera Manuel Ordonez, Volodin Andrei. Limiting behaviour for arrays of rowwisewidely orthant dependent random variables under conditions of R -h-integrability and its applications. STOCHASTICS, 2019, 91(6), 916-944.(SCI 4区)

7、Wu Yi,Zhang Fei, Wang Xuejun. Convergence properties for weighted sums of weakly dependent random vectors in Hilbert spaces. STOCHASTICS, 2019. (SCI 4区)

8、Wu Yi,Wang Xuejun. On Consistency of the Nearest Neighbor Estimator of the Density Function and Its Applications. ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 35(5), 703-720.(SCI 4区)

9、Wu Yi,Wang Xuejun, Hu Tien-Chung, Volodin Andrei. Complete f-moment convergence for extended negatively dependent random variables. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 2019, 113(2), 333-351.(SCI 3区)

10、Wu Yi,Wang Xuejun, Zhang Lixin. On the asymptotic approximation of inverse moment under sub-linear expectations. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 468(1), 182-196.(SCI 2区)

11、Wu Yi,Wang Xuejun, Rosalsky Andrew. Complete Moment Convergence for Arrays of Rowwise Widely Orthant Dependent Random Variables. ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 34(10), 1531-1548.(SCI 4区)

12、Wu Yi,Wang Xuejun. A note on the consistency for the estimators of semiparametric regression model. Statistical Papers,2018,59:1117–1130. (SCI 3区)

13、Wu Yi,Wang Xuejun, Hu Shuhe, Yang Lianqiang. Weighted version of strong law of large numbers for a class of random variables and its applications. TEST, 2018, 27, 379-406. (SCI 2区)

14、Wu Yi,Wang Xuejun. Equivalent conditions of complete moment and integral convergence for a class of dependent random variables. RACSAM,2018, 112,575–592.(SCI 3区)

15、Wu Yi,Wang Xuejun. Complete q-th moment convergence and its application in the dependent bootstrap. STOCHASTICS, 2018, 90(7), 992-1004. (SCI 4区)

16、Wang Xuejun,Wu Yi,Hu Shuhe. Complete moment convergence for double-indexed randomly weighted sums and its applications. STATISTICS, 2018, 52(3), 503-518. (SCI 3区)

17、Wang Xuejun,Wu Yi,Hu Shuhe. Strong and weak consistency of LS estimators in the EV regression model with negatively superadditive-dependent errors. ASTA-ADVANCES IN STATISTICAL ANALYSIS, 2018, 102(1), 41-65.(SCI 3区)

18、Wu Yi,Wang Xuejun, Hu Shuhe. Morderate deviation principle of sample quantiles and order statistics. PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2018, 32(4), 603-614. (SCI 4区)

19、Wu Yi,Wang Xuejun, Sung SooHak. Complete moment convergence for arrays of rowwise negatively associated random variables and its application in nonparametric regression model. PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2018, 32(1), 37-57. (SCI 4区)

20、Wu Yi,Ding Yang, Wang Xuejun, Chen Weiyang. Complete moment convergence for arrays of rowwise extended negatively dependent random variables. Journal of Mathematical Inequalities (2017) 11(4):1031–1048. (SCI 3区)

21、Wu Yi,Wang Xuejun, Hu Shuhe. Complete moment convergence for weighted sums of weakly dependent random variables and its application in nonparametric regression model. STATISTICS & PROBABILITY LETTERS, 2017, 127, 56-66. (SCI 4区)

22、Wang Xuejun,Wu Yi.On complete convergence and complete moment convergence for a class of random variables. JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, 2017, 54(3), 877-896. (SCI 4区)

23、Wang Xuejun,Wu Yi,Rosalsky Andrew.Complete convergence for arrays of rowwise widely orthant dependent random variables and its applications. STOCHASTICS, 2017, 89(8), 1228-1252. (SCI 4区)

24、Wu Yi,Wang Xuejun, Hu Shuhe.Complete convergence for arrays of rowwise negatively superadditive-dependent random variables and its applications. APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B, 2016, 31(4), 439-457. (SCI 4区)

25、Wang Xuejun,Wu Yi,Hu Shuhe.Exponential probability inequality for m-END random variables and its applications. METRIKA , 2016, 79(2), 127-147. (SCI 3区)

获得的主要奖励:

2014、2015年连续获安徽大学学业奖学金;

2016年获硕士研究生国家奖学金;

2017年获安徽省“优秀毕业生”称号;

2018年获博士研究生国家奖学金;

2019年获博士研究生国家奖学金。